# SDR A6WA202105287789

- Difficulty date: May 22, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 37,073 hours, 35,778 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R317011
- Condition: Cracked
- Location: Fs 340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKED ANGLES ON PASSENGER DOOR AFT SIDE WALL PANEL AT 2ND STEP. FS340. PAX DOOR P/N 601R31701-1   S/N 7896  ***AIRCRAFT REMOVED FROM SERVICE***  REPLACED PASSENGER DOOR FORWARD SIDE PANEL ANGLES P/N 601R-52-11-702-7 AND 601R-52-11-702-9 WITH FABRICATED ANGLE, FS340. RESTORED SURFACE FINISH. ALL WORK PERFORMED IAW REO 601R-52-11-702 REV E, DATED 2016-08-14.
